Back to Search
Start Over
A mathematical model of oncolytic virotherapy with time delay.
- Source :
- Mathematical Biosciences & Engineering; 2019, Vol. 16 Issue 4, p1836-1860, 25p
- Publication Year :
- 2019
Details
- Language :
- English
- ISSN :
- 15471063
- Volume :
- 16
- Issue :
- 4
- Database :
- Complementary Index
- Journal :
- Mathematical Biosciences & Engineering
- Publication Type :
- Academic Journal
- Accession number :
- 135356928
- Full Text :
- https://doi.org/10.3934/mbe.2019089